# SDR DALA2023122810668

- Difficulty date: December 24, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 107,485 hours, 15,200 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 1R DOOR ARMED LIGHT INTERMITENT. CORRECTIVE ACTION: WAS NOT ABLE TO NOTE INTERMITTENT FAULT, CYCLED TEST SWITCH MULTIPLE TIMES, ALL LIGHTS WORK AS INTENDED. (4368690)
